Dyazide Water Pill, Dyazide, Water Retention, Dizziness, Dawn
I Have gained a lot of weight lately. Has anyone gained weight from dyazide ?
Scruggs - I have been on dyazide for over a year, and I have gained over fifty pound's, But I also take something else. Never did it even dawn on me it could be from a water pill. Can you tell me more, if this is the case i will get off if it. The Dr. gives it to me because of Menier's syndrome, which causes water retention in the ear and dizziness, and ring in the ear.
Tea35976 - Are you taking the branded or a generic substitute for Dyazide ? I have tried four different generics and got ill effects from all. If you contact the generic companies you will quickly find they are mostly just packagers who buy compounds and carriers from sources all over the world and they depend on what these suppliers tell them as to the accuracy of the ingrediants. The generic packagers can hide behind the fact that their suppliers mis-led them. Brand name suppliers have a "possible side effects" list, the generic folks call this an "allowable side effects" list.. Talk to your doctor and explain that you are taking a substitute. Your medicine might be making you ill.